# SDR SWAA2024082116006

- Difficulty date: July 23, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 651BB AT RT WING 2024-453425<[01] TOOL USED: CALIPER PN:500-464 SN:B17030933 DUE DATE:07-NOV-24;[02] TOOL USED: HOT BONDER PN:HCS9200B-AV SN:18185781 DUE DATE: 15-FEB-25.;[03] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 201036102; DUE DATE: 12-OCT-24;[04] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 58430097; DUE DATE: 17-JUN-25.;[05] REPAIRED ACCESS PANEL 651BB AT RT WING IAW B737-800 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: SCALE P/N: CR5200; S/N: 8342514510; DUE DATE: 24-FEB-25; SCALE P/N: CR5200; S/N: 8343110814; DUE DATE: 20-JUN-25. SEE INDIVIDUAL SIGNOFFS BELOW;[06] REPAIRED ACCESS PANEL 651BB AT RT WING IAW B737-800 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: SCALE P/N: CR5200; S/N: 8342514510; DUE DATE: 24-FEB-25; SCALE P/N: CR5200; S/N: 8343110814; DUE DATE: 20-JUN-25. SEE INDIVIDUAL SIGNOFFS BELOW
